Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 230, NWS Louisville, KY

June 18, 2017Simpson County, Warren County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 18, 2017, 12:11 PM CDT for Simpson County, Warren County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2017, 12:11 PM CDT (17:11 UTC)
Expired
Jun 18, 2017, 12:45 PM CDT
In force
34 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Simpson County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 59 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1482 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

212 
WUUS53 KLMK 181711
SVRLMK
KYC213-227-181745-
/O.NEW.KLMK.SV.W.0230.170618T1711Z-170618T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1211 PM CDT SUN JUN 18 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Simpson County in south central Kentucky...
  Southwestern Warren County in south central Kentucky...

* Until 1245 PM CDT

* At 1211 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles west of Memphis Junction to near Portland,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Bowling Green, Woodburn, Hillsdale, Neosheo, Rockfield, Rich Pond,
  Geddes, South Union, Matlock and Salmons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3665 8659 3665 8676 3671 8675 3684 8669
      3688 8666 3688 8661 3692 8663 3693 8662
      3694 8635 3685 8639 3678 8641 3668 8642
      3664 8654 3664 8657
TIME...MOT...LOC 1711Z 256DEG 34KT 3691 8661 3666 8663 

HAIL...0.75IN
WIND...60MPH
 
$$

ZT
2 follow-up statements
283 
WWUS53 KLMK 181724
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1224 PM CDT SUN JUN 18 2017

KYC213-227-181745-
/O.CON.KLMK.SV.W.0230.000000T0000Z-170618T1745Z/
Simpson KY-Warren KY-
1224 PM CDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SIMPSON AND SOUTHWESTERN WARREN COUNTIES...

At 1224 PM CDT, severe thunderstorms were located along a line
extending from Memphis Junction to near Portland, moving east at 40
mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Bowling Green, Woodburn, Matlock, Hillsdale, Salmons, Schweizer,
Rockfield, Rich Pond, Geddes and Peden Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3665 8659 3665 8667 3669 8666 3677 8663
      3683 8662 3688 8661 3692 8663 3693 8662
      3694 8635 3685 8639 3678 8641 3668 8642
      3664 8654 3664 8657
TIME...MOT...LOC 1724Z 256DEG 34KT 3694 8646 3669 8649 

HAIL...0.75IN
WIND...60MPH
 
$$

ZT
928 
WWUS53 KLMK 181741
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1241 PM CDT SUN JUN 18 2017

KYC213-227-181751-
/O.EXP.KLMK.SV.W.0230.000000T0000Z-170618T1745Z/
Simpson KY-Warren KY-
1241 PM CDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SIMPSON AND SOUTHWESTERN
WARREN COUNTIES WILL EXPIRE AT 1245 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3665 8659 3665 8667 3669 8666 3677 8663
      3683 8662 3688 8661 3692 8663 3693 8662
      3694 8635 3685 8639 3678 8641 3668 8642
      3664 8654 3664 8657
TIME...MOT...LOC 1741Z 270DEG 34KT 3698 8627 3673 8630 

$$

ZT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 11:59 AM CDT, 12 minutes earlier.

Area forecast discussion, Jun 18, 11:59 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1259 PM EDT Sun Jun 18 2017

...Updated Aviation Discussion...

...Forecast Update...
Issued at 1030 AM EDT Sun Jun 18 2017

The expected midday lull in convection is upon us at this time. Out
of several overnight complexes, just one small segment is trying to
maintain intensity as it tracks across western Kentucky. These
storms are taking just enough of a southward trajectory that they
should push into Tennessee, but we could still see weakening
convection get into south-central Kentucky early this afternoon.

With the surface front still back across central Illinois, and
plenty of low-level moisture pooling just ahead of it, we still
expect fairly extensive coverage of showers and storms this
afternoon. However, the debris clouds left behind will limit
destabilization, so the intensity may not be what was previously
advertised.

Still, with decent mid-level winds and plenty of potential boundary
interactions, there remains some threat for isolated wet microbursts
and torrential rainfall, so our messaging about a wind and heavy
rain threat will continue. No significant forecast changes are
planned at this time.

Issued at 705 AM EDT Sun Jun 18 2017

Severe Thunderstorm Watch #350 was cancelled in coordination with
SPC and surrounding offices. The broken line of storms that moved
into the area seems to be only producing 40 mph winds or less, so
will handle with SPS's as needed. Have let the Watch go and have
updated all of the public products.

Main question for the rest of the day will be whether we can
destabilize once again for afternoon and evening storm potential.

.Short Term (Now through Monday)...
Issued at 345 AM EDT Sat Jun 17 2017

...Severe Storms & Locally Heavy Rain Possible This Afternoon and
Evening...

Currently, a convective complex stretches from the lower Great Lakes
down through NE Oklahoma. The complex has developed ahead of a
shortwave trough over the upper Midwest, but will gradually weaken
as it approaches our less unstable and less sheared airmass toward
dawn. Nevertheless, do expect to see scattered showers and a few
storms developing mainly across southern IN and northern KY on
remnant outflow and just ahead of what appears to be subtle mid
level speed max. Given marginally severe winds upstream and a
reasonably favorable environment in place across our NW, SPC has
coordinated a Severe Thunderstorm Watch. It is possible the
organized line will gust out prior to arriving, but may hold
together just long enough to bring an isolated damaging wind threat
before and around sunrise. Then, expect a relative lull in activity
through the rest of the morning and early afternoon.

As we move into the mid afternoon hours, expecting to see some
redevelopment of showers and storms along remnant
outflow/differential heating boundary just north of the Ohio River.
This boundary will effectively become the new cold front and will
slowly push SE through the late afternoon and evening as the mid
level trough axis approaches. Expect scattered to numerous
thunderstorms to push through ahead of the boundary this afternoon
and evening, aided by 1500-2500 J/KG of CAPE and marginal deep layer
shear. Any storm will pose a threat of intense rainfall rates and
lightning, along with an isolated threat of damaging winds and small
hail. At this point, thinking the very moist column may limit the
threat for larger hail, except for any storm out ahead of the main
PWAT axis. In fact, PWATs are expected to be around and just above 2
inches through the column over a narrow swath and any training of
storms could begin to produce localized hydro concerns. Overall, the
system looks just progressive enough to limit any widespread
concerns so will hold of on any Flash Flood Watch headlines at this
time, but will continue to monitor for the potential.

Think the best threat for a few bowing segments will be over
southern IN and northern KY where slightly better deep layer shear
~30 knots will be located. Further south, storm mode is expected to
be more multicell in nature with better potential for a wet
microburst as the damaging wind threat.

As we move into the overnight, another mid and upper speed max is
expected to round the base of the trough, and provide additional
forcing. Another round of showers and storms may develop across
central and southern KY where a heavy rain threat could persist. The
highest rainfall totals are expected to be across southern and
eastern KY where 1 to 2 inches of rain will be possible, with
locally higher amounts also possible in areas that see repeated t-
storm activity. Overall, total rainfall should be three quarters of
an inch or less along and north of the Ohio River through the event.

By Monday, the trough axis should slowly make its way into the Ohio
Valley, along with a mid level dry slot. Any showers and storms
lingering in the east should wane by afternoon and evening.

.Long Term (Monday Night through Saturday)...
Issued at 315 AM EDT Sun Jun 18 2017

As we move into the extended period, the region will be under the
influence of a strong upper level trough axis moving through the
region.  The trough does not look to move through too fast, so we
will get a couple of days of lower humidity along with more
seasonable temperatures.  Lows Monday night will cool into the upper
50s to the lower 60s with highs on Tuesday warming into the upper
70s to lower 80s. Lows look to cool back into the upper 50s to the
lower 60s Tuesday night.  A weak frontal boundary will attempt to
move southward toward the region on Wednesday.  However, the zonal
flow aloft will likely keep it a bit further north than previous
forecasts indicated.  Thus, we will still trend the forecast dry for
Wednesday with highs warming back into the lower to middle 80s.

As we close out the work week, the heat and humidity will be on the
increase as deeper moisture to our south gets drawn up into the
lower Ohio Valley.  A couple of passing shortwave troughs will
likely pass through yielding some chances of precipitation.  The
forecast becomes more challenging as we head into next weekend as a
possible tropical system in the Gulf of Mexico could landfall
somewhere along the US Gulf coast.  Current global models continue
to exhibit a wide range of solutions with landfall scenarios with a
span of landfall solutions from the Texas gulf coast eastward
through the Florida Panhandle.

Utilizing the multi-model consensus and long range ensembles, it
appears that a track more to the west looks more likely at this
point with some sort of landfall probably west of the MS River
region along the NW Gulf coast if the system gets going or holds
together, given that the shear across the Gulf is pretty high
throughout the period. Should this occur, the system looks to get
pulled northward into the belt of westerlies near the Ohio Valley.
This could bring some heavier rainfall to the region late this next
weekend.  For now, have kept much of the blended forecast intact,
which keeps PoPs highest on Saturday and Sunday. Temperatures
through the period will warm into the upper 80s to near 90 once
again for Thu/Fri, with lower-mid 80s expected by Sat/Sun.

&&

.Aviation (18Z TAF Update)...
Issued at 1255 PM EDT Sun Jun 18 2017

Low-confidence forecast given uncertainty of both impacts and timing
of likely afternoon/evening convection. Decent cluster of storms
developing over BWG provides a bit more confidence there, as we
expect intermittent MVFR ceilings and visibilties in thunderstorms
for the first couple hrs of the TAF.  SDF and LEX are a bit more
tricky, as an area of more steady rain west of SDF will try to
stabilize the boundary layer across that area. However, could see
enough differential heating to focus at least some thunderstorm
development, so will include a TEMPO for late afternoon/early
evening storms in both sites. Will keep the ceilings above fuel-
alternate, though the potential for storms will likely dictate
additional reserve fuel anyway. Visibility forecast is MVFR even in
the TEMPO groups, but brief pockets of IFR are likely to accompany
the heaviest rain for just a few min at a time.

Main thunder threat will end this evening, but SHRA will linger
until at least midnight in both BWG and LEX. Can't rule out thunder
as a wave is likely to ride ENE along the surface front, but
probability is too low to include it at this time. Will keep
conditions above fuel-alternate at BWG, but a few hrs of fuel-
alternate MVFR ceilings are likely at LEX behind the front.

SDF will be quicker than the others to taper down the precip, and
should remain VFR through the night and into Monday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........BJS/RAS
Short Term.....BJS
Long Term......MJ
Aviation.......RAS
Hazardous weather outlook, Jun 18, 5:44 AM CDT, 6 hours 27 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Louisville KY
644 AM EDT Sun Jun 18 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-191045-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
644 AM EDT Sun Jun 18 2017 /544 AM CDT Sun Jun 18 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered to numerous thunderstorms will be around this morning. The
main threats are brief heavy rainfall, gusty winds to 40 mph, and
cloud to ground lightning.

Additional thunderstorms will be possible later this afternoon as a
frontal boundary slowly moves through the area. Localized heavy
rainfall will be a concern along with cloud to ground lightning and
gusty winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report observed strong winds or damage to
the National Weather Service in Louisville this morning and again
this afternoon and evening.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

BJS

In the hours before

Special weather statement, Jun 18, 6:30 AM CDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Louisville KY
730 AM EDT SUN JUN 18 2017

KYZ024-027-028-181215-
Grayson-Hardin-Breckinridge-
730 AM EDT SUN JUN 18 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRAYSON...SOUTHWESTERN
HARDIN AND SOUTHEASTERN BRECKINRIDGE COUNTIES...

At 729 AM EDT/629 AM CDT/, a strong thunderstorm was located near
Leitchfield, moving east at 40 mph.

Wind gusts 30-40 mph and torrential rainfall are possible with this
storm.

Locations impacted include...
Leitchfield, Clarkson, Caneyville, Concord, Seven Corners, Saint
Paul, Eastview, Tousey, Do Stop and Flint Hill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3771 8606 3746 8595 3740 8654 3754 8660
      3755 8659 3755 8658 3756 8658 3756 8659
      3758 8661
TIME...MOT...LOC 1129Z 249DEG 41KT 3752 8640

ZT
Special weather statement, Jun 18, 11:24 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Louisville KY
1124 AM CDT SUN JUN 18 2017

KYZ061-070-072-181700-
Logan-Simpson-Butler-
1124 AM CDT SUN JUN 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LOGAN...WESTERN SIMPSON
AND SOUTHWESTERN BUTLER COUNTIES...

At 1124 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southeast of Weir to near
Guthrie. Movement was east at 35 mph.

Wind gusts up to 40 mph and torrential rainfall are possible with
these storms.

Locations impacted include...
Russellville, Anderson, Auburn, Adairville, Lewisburg, Insco, Spa,
Dimple, Epleys and Leetown.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3706 8705 3707 8694 3709 8690 3711 8689
      3713 8690 3713 8691 3715 8693 3716 8662
      3701 8667 3688 8661 3665 8662 3664 8706
TIME...MOT...LOC 1624Z 259DEG 32KT 3709 8712 3660 8723

ZT
Special weather statement, Jun 18, 11:55 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
1155 AM CDT SUN JUN 18 2017

KYZ071>073-181730-
Warren-Simpson-Allen-
1155 AM CDT SUN JUN 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SIMPSON...WESTERN ALLEN
AND SOUTHWESTERN WARREN COUNTIES...

At 1155 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 11 miles east of Russellville to 7 miles
north of Cross Plains. Movement was east at 30 mph.

Wind gusts around 40 mph and torrential rainfall are likely with
these storms.

Locations impacted include...
Woodburn, Allen Springs, Black Jack, West Fork, Rich Pond, Clare,
Geddes, Greenhill, Mcelroy Ford and Raley Ford.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3665 8659 3665 8675 3675 8674 3681 8670
      3684 8669 3688 8666 3688 8661 3690 8662
      3692 8625 3664 8627 3665 8651 3664 8654
      3664 8655 3663 8656
TIME...MOT...LOC 1655Z 261DEG 22KT 3684 8669 3665 8672

ZT

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 5:02 AM CDTSpecial Weather StatementLMKBreckinridge, Hancock43 min
Jun 18, 6:30 AM CDTSpecial Weather StatementLMKGrayson45 min
Jun 18, 11:24 AM CDTSpecial Weather StatementLMKLogan36 min
Jun 18, 11:55 AM CDTSpecial Weather StatementLMKSimpson35 min
Jun 18, 12:41 PM CDTSpecial Weather StatementLMKAllen49 min
Jun 18, 12:59 PM CDTSpecial Weather StatementLMKBarren31 min
Jun 18, 1:19 PM CDTSpecial Weather StatementLMKOwen11 min
Jun 18, 1:41 PM CDTSpecial Weather StatementLMKOwen19 min
Jun 18, 2:13 PM CDTSpecial Weather StatementLMKCumberland32 min
Jun 18, 2:20 PM CDTSpecial Weather StatementLMKHarrison25 min
Jun 18, 2:29 PM CDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 32 more12 hr
Jun 18, 2:41 PM CDTSpecial Weather StatementLMKBullitt, Nelson, Spencer, Washington34 min
Jun 18, 2:50 PM CDTSpecial Weather StatementLMKFranklin, Scott40 min
Jun 18, 2:51 PM CDTSpecial Weather StatementLMKClinton24 min
Jun 18, 3:14 PM CDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington31 min
Jun 18, 3:19 PM CDTSpecial Weather StatementLMKFayette, Jessamine26 min
Jun 18, 3:34 PM CDTFlash Flood WarningLMKAnderson, Nelson, Spencer, Washington3 hr
Jun 18, 3:43 PM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Scott and 3 more32 min
Jun 18, 3:50 PM CDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Nicholas40 min
Jun 18, 3:59 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Harrison, Scott31 min
Jun 18, 4:09 PM CDTSpecial Weather StatementLMKFranklin, Scott36 min
Jun 18, 4:24 PM CDTSpecial Weather StatementLMKMadison36 min
Jun 18, 4:31 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Franklin, Harrison, Nicholas, Scott29 min
Jun 18, 4:37 PM CDTAreal Flood AdvisoryLMKBourbon, Nicholas113 min
Jun 18, 4:37 PM CDTSevere Thunderstorm WarningLMKClark, Madison23 min
Jun 18, 5:01 PM CDTSevere Thunderstorm WarningLMKClark, Madison29 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.